MAUDE Adverse Event Report: ARTHREX, INC. 3.0 SINGLE LOADED SUTURETAPE S-TAK ASSY; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. 3.0 SINGLE LOADED SUTURETAPE S-TAK ASSY; BIO SOFT TISSUE FIXATN FASTNR
Model Number 3.0 SINGLE LOADED SUTURETAPE S-TAK ASSY
Medical Device Problem Codes Detachment of Device or Device Component (2907); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 01/31/2024
Type of Reportable Event Malfunction
Event or Problem Description
On 1/31/2024, it was reported by a sales representative via email that the suturetape from an ar-8934bcst single loaded suturetape s-tak assy pulled out of the anchor, and the anchor remained in the bone.This was discovered during a kidner procedure.Nothing broke inside the patient, and the case was completed successfully.The case was not delayed, and additional anesthesia was not needed.The patient suffered no negative effects on or after the procedure.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.On 1/31/2024, it was reported by a sales representative via email that the suturetape from an ar-8934bcst single loaded suturetape s-tak assy pulled out of the anchor, and the anchor remained in the bone.This was discovered during a kidner procedure.Nothing broke inside the patient, and the case was completed successfully.The case was not delayed, and additional anesthesia was not needed.The patient suffered no negative effects on or after the procedure.

Brand Name
3.0 SINGLE LOADED SUTURETAPE S-TAK ASSY
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key18768688
Report Number1220246-2024-01090
Device Sequence Number4500202
Product Code HWC
UDI-Device Identifier00888867375116
UDI-Public00888867375116
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K082810
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2025
Device Model Number3.0 SINGLE LOADED SUTURETAPE S-TAK ASSY
Device Catalogue NumberAR-8934BCST
Device Lot Number12873798
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/31/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/23/2024
Supplement Report FDA Received Date06/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/08/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown